# SDR UIEA2019021183162

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,781 hours, 19,124 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7932 · Engine Oil Quantity
- Part: Warning Message
- Condition: False Activation
- Location: Engine Oil Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE EICAS MESSAGE ( DUE TO ENGINE SHUT DOWN ANOMALY WITH RIGHT ENGINE SPAR VALVE LOCK TO THE OPEN POSITION EICAS MESSAGE PRODUCE SIMILAR FAULT PRESENT IAW 26-11-00 ALL FAULTS CLEARED REF LOG PAGE 1048084 ITEM 4 OPS CHECK NORMAL DURING ENGINE RUN IAW AMM 71-00-00   )
